advertisement
Question
Posted by: JoJo | 2008/07/29

Tender breasts

Hiya Doc
For the past few days my breasts have been really tender, mosrtly around the nipples. It almost feels as though i have been running withut a bra on!!
(which i haven' t).
They are feeling very sensitive and tender as well and i seem to get nipple stands more often than usual.
I am not pregnant (did test yesteday) and I' m not on any contraception at the moment as i had a nasty experience with the injection and am trying to get it out of my system before i go on another contraceptive.
What do you think this could be? I am also not getting very regular periods (haven' t been since i started on injection 8 months ago) so i can' t say if it' s ' that time of the month'  or not thats to blame.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Jojo
This could be due to hormonal changes – try vitamin B6, 100 mg per day and rub your breasts with Voltaren jel, wear a supportive bra. If it does not get better in a week you may need to see your doctor to examine for any nodules or any signs of infection in the breast glands.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: KW | 2008/07/29

Hi, I had a similar problem after going off the Prenizone injections. For a week every month (I suppose when my period should have been) I had terribly tender breasts and even lumps. I visited my GP who explained it was the changes in my hormones. I eventually got my period after about 6 months and it went away.

Reply to KW

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement